# SDR CA080102001

- Difficulty date: January 1, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,136 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 601R930507
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, GOING THROUGH 6500FT AT 200KTS, FLAP FAIL MESSAGE ILUMINATED WHEN SELECTED FROM 0 TO 8 DEGREES. FLAPS DID NOT MOVE, REMAINED AT 0 DEGREES. FLAPLESS LANDING CARRIED OUT WITHOUT FURTHER INCIDENT. NOTE: NO SKEW DETECTION LIGHTS WERE ILLUMINATED. FAULT CODES RETRIEVED AND HAVE DETERMINED THAT THE NR1 FECU IS AT FAULT. FECU CHANGED IAW THE AMM 27-51-0. RIG AND FUNCTION CHECKS CARRIED OUT, NO FURTHER MESSAGES OR CODES. AIRCAFT RETURNED TO SERVICE AND NO FURTHER ISSUES NOTED. (TC NR 20080102001)
